# SDR SWAA2022072519572

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING CRACKED I/B SIDE MKD DOT 60-003 / [01] REMOVED AND REPLACED LW REAR SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL FITTING IAW SRM 51-40-02-0G-0.;[02] VERIFIED STEP#1
